Loading....
Coupon Accepted Successfully!

Pharmacology

Open Flashcards

GIT

Question
9 out of 53
 

Drug implicated for prolonging QT interval in a premature baby is: (AIIMS Nov 2010)



A Domperidone
B Metoclopramide

C Cisapride
D Omeprazole

Ans. C Cisapride
Drugs causing prolonged QT interval / Torsades de pointes

Antiarrhythmic

Antihistaminics

CYP 3A4 inhibitors

Others

Quinidine

Amiodarone

Procainamide

Disopyramide

Terfenadine

Astemizole

Ketoconazole

Fluconazole

Imipramine

Amitriptyline

Erythromycin

Haloperidol

Cisapride

Terfenadine, Cisapride, Astemizole (Not carboxy metabolite) blocks cardiac K+ channel in overdose and produces polymorphic ventricular tachycardia (Torsades de pointes).

Torsades de pointes caused by these combinations

  1. Terfenadine + Any drug which inhibits CYP 3A4
  2. Cisapride + Erythromycin / Ketoconazole
  3. Quinidine + Procainamide
  4. Quinidine + Mefloquine
  5. Halofantrine + Mefloquine

GIT Flashcard List

53 flashcards
1)
2)
3)
4)
5)
6)
7)
8)
9)
10)
11)
12)
13)
14)
15)
16)
17)
18)
19)
20)
21)
22)
23)
24)
25)
26)
27)
28)
29)
30)
31)
32)
33)
34)
35)
36)
37)
38)
39)
40)
41)
42)
43)
44)
45)
46)
47)
48)
49)
50)
51)
52)
53)